# SDR AALA20160320001

- Difficulty date: March 17, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 48,708 hours, 19,981 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 149A77212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  KEEL BEAM ACCESS PANEL 192E LT ATTACH FITTING IS CRACKED.  R & R FITTING IAW SRM 51-10-02-0G PARA 9.
